# SDR SWAA2022072011782

- Difficulty date: May 25, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 60,009 hours, 35,495 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM LOCATED BS986 RBL22 AND WL208 AT AFT GALLEY AREA 2022-274554 / [01] ULTRASONIC EQUIPMENT USED: P/N: 45MG; S/N:130066701; DUE DATE: 08-APR-23;[02] TOOL USED: ET EQUIPMENT P/N: NORTEC 600D; S/N: 60009161631; CAL DUE DATE: 03-DEC-22;[03] TOOL USED: DIGITAL CALIPER; P/N:500-193-30; S/N: 0000293; DUE DATE:16-SEP-22.;[04] REPAIRED FLOORBEAM UPPER CHORD AT BSTA 986.5; BTW RBL 10 AND RBL 50 & WL 208.10 BY EA# 22-153-0174; EA#22-153-01743-WIP1 AND 22-153-01743-WIP2; SEE INDIVIDUAL SIGN OFF BELOW;[05] EDITED STEP 4 (CORRECTED EA NUMBER) REPAIRED FLOORBEAM UPPER CHORD AT BSTA 986.5; BTW RBL 10 AND RBL 50 & WL 208.10 BY EA# 22-153-01743 EA#22-153-01743-WIP1 AND 22-153-01743-WIP2; SEE INDIVIDUAL SIGN OFF BELOW;[06] REPAIRED FLOOR BEAM UPPER CHORD AT BSTA 986.5; BTW RBL 10 AND RBL 50 & WL 208.10 BY EA# 22-153-01743 EA#22-153-01743-WIP1 AND 22-153-01743-WIP2; SEE INDIVIDUAL SIGN OFF BELOW RII
